Regularization of variational inequalities with perturbed nonmonotone and discontinuous operators
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2171-2172
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a22,
author = {Nguyen Minh Chuong and Nguyẽn Van Kin},
title = {Regularization of variational inequalities with perturbed nonmonotone and discontinuous operators},
journal = {Differencialʹnye uravneni\^a},
pages = {2171--2172},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a22/}
}
TY - JOUR AU - Nguyen Minh Chuong AU - Nguyẽn Van Kin TI - Regularization of variational inequalities with perturbed nonmonotone and discontinuous operators JO - Differencialʹnye uravneniâ PY - 1991 SP - 2171 EP - 2172 VL - 27 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_12_a22/ LA - ru ID - DE_1991_27_12_a22 ER -
%0 Journal Article %A Nguyen Minh Chuong %A Nguyẽn Van Kin %T Regularization of variational inequalities with perturbed nonmonotone and discontinuous operators %J Differencialʹnye uravneniâ %D 1991 %P 2171-2172 %V 27 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1991_27_12_a22/ %G ru %F DE_1991_27_12_a22
Nguyen Minh Chuong; Nguyẽn Van Kin. Regularization of variational inequalities with perturbed nonmonotone and discontinuous operators. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2171-2172. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a22/